# SDR USAA2009030290469

- Difficulty date: February 27, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 27,195 hours, 15,235 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 701 - PHL-ORD - EEL -  SEAT MOUNTED EMERGENCY LIGHT AT ROW 6 INOPERATIVE.  RE-SECURED LOOSE WIRE.  OPERATIONAL CHECK WAS GOOD.
